On the uniqueness of initial-value problems for partial differential equations of the first order
Annales Polonici Mathematici, Tome 40 (1981) no. 2, pp. 105-108
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_40_2_105_108,
author = {P. Besala},
title = {On the uniqueness of initial-value problems for partial differential equations of the first order},
journal = {Annales Polonici Mathematici},
pages = {105--108},
year = {1981},
volume = {40},
number = {2},
doi = {10.4064/ap-40-2-105-108},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-40-2-105-108/}
}
TY - JOUR AU - P. Besala TI - On the uniqueness of initial-value problems for partial differential equations of the first order JO - Annales Polonici Mathematici PY - 1981 SP - 105 EP - 108 VL - 40 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-40-2-105-108/ DO - 10.4064/ap-40-2-105-108 LA - en ID - 10_4064_ap_40_2_105_108 ER -
%0 Journal Article %A P. Besala %T On the uniqueness of initial-value problems for partial differential equations of the first order %J Annales Polonici Mathematici %D 1981 %P 105-108 %V 40 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-40-2-105-108/ %R 10.4064/ap-40-2-105-108 %G en %F 10_4064_ap_40_2_105_108
P. Besala. On the uniqueness of initial-value problems for partial differential equations of the first order. Annales Polonici Mathematici, Tome 40 (1981) no. 2, pp. 105-108. doi: 10.4064/ap-40-2-105-108
Cité par Sources :